On Kelvin–Helmholtz and parametric instabilities driven by coronal waves

Hillier, A, Barker, A orcid.org/0000-0003-4397-7332, Arregui, I et al. (1 more author) (2019) On Kelvin–Helmholtz and parametric instabilities driven by coronal waves. Monthly Notices of the Royal Astronomical Society, 482 (1). pp. 1143-1153. ISSN 0035-8711



Copyright, Publisher and Additional Information: © 2018 The Author(s) Published by Oxford University Press on behalf of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: instabilities, waves, Sun: corona, Sun: filaments, prominences, Sun: magnetic fields
  • Accepted: 5 October 2018
  • Published (online): 9 October 2018
  • Published: 1 January 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Leverhulme TrustECF-2014-216
Science & Technology Facilities Council (STFC)ST/R00059X/1
Depositing User: Symplectic Publications
Date Deposited: 09 Oct 2018 11:23
Last Modified: 06 Jan 2019 09:18
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/sty2742

Share / Export